AMS eContent Search Results
Matches for: msc=(49Q05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] Lucas Ambrozio, Alessandro Carlotto and Ben Sharp. A note on the index of closed minimal hypersurfaces of flat tori. Proc. Amer. Math. Soc. 146 (2018) 335-344.
Abstract, references, and article information   
View Article: PDF

[2] Camillo De Lellis, Emanuele Spadaro and Luca Spolaor. Regularity theory for $2$-dimensional almost minimal currents I: Lipschitz approximation. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Pam Sargent. Index bounds for free boundary minimal surfaces of convex bodies. Proc. Amer. Math. Soc. 145 (2017) 2467-2480.
Abstract, references, and article information   
View Article: PDF

[4] Brian Freidin, Mamikon Gulian and Peter McGrath. Free boundary minimal surfaces in the unit ball with low cohomogeneity. Proc. Amer. Math. Soc. 145 (2017) 1671-1683.
Abstract, references, and article information   
View Article: PDF

[5] Barbara Drinovec Drnovšek and Franc Forstnerič. Minimal hulls of compact sets in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 368 (2016) 7477-7506.
Abstract, references, and article information   
View Article: PDF

[6] Mario Micallef and Vlad Moraru. Splitting of 3-manifolds and rigidity of area-minimising surfaces. Proc. Amer. Math. Soc. 143 (2015) 2865-2872.
Abstract, references, and article information   
View Article: PDF

[7] Andrea Marchese. On the building dimension of closed cones and Almgren's stratification principle. Proc. Amer. Math. Soc. 143 (2015) 3041-3046.
Abstract, references, and article information   
View Article: PDF

[8] Ralph Howard and Shihshu Walter Wei. On the Existence and Nonexistence of Stable Submanifolds and Currents in Positively Curved Manifolds and the Topology of Submanifolds in Euclidean Spaces. Contemporary Mathematics 646 (2015) 127-167.
Book volume table of contents   
View Article: PDF

[9] Francisco J. López. Uniform approximation by complete minimal surfaces of finite total curvature in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 366 (2014) 6201-6227.
Abstract, references, and article information   
View Article: PDF

[10] Hojoo Lee. Minimal surface systems, maximal surface systems and special Lagrangian equations. Trans. Amer. Math. Soc. 365 (2013) 3775-3797.
Abstract, references, and article information   
View Article: PDF

[11] William H. Meeks III and Joaquín Pérez. Constant mean curvature surfaces in metric Lie groups. Contemporary Mathematics 570 (2012) 25-110.
Book volume table of contents   
View Article: PDF

[12] Guy David and Tatiana Toro. Reifenberg parameterizations for sets with holes. Memoirs of the AMS 215 (2012)
Book volume table of contents   

[13] D. Danielli, N. Garofalo and D. M. Nhieu. Integrability of the sub-Riemannian mean curvature of surfaces in the Heisenberg group. Proc. Amer. Math. Soc. 140 (2012) 811-821. MR 2869066.
Abstract, references, and article information   
View Article: PDF

[14] Norbert Hungerbühler and Thomas Mettler. Soliton solutions of the mean curvature flow and minimal hypersurfaces. Proc. Amer. Math. Soc. 140 (2012) 2117-2126.
Abstract, references, and article information   
View Article: PDF

[15] Baris Coskunuzer. Embedded plateau problem. Trans. Amer. Math. Soc. 364 (2012) 1211-1224. MR 2869175.
Abstract, references, and article information   
View Article: PDF

[16] José M. Espinar. Rigidity of stable cylinders in three-manifolds. Proc. Amer. Math. Soc. 140 (2012) 1769-1775. MR 2869162.
Abstract, references, and article information   
View Article: PDF

[17] José M. Espinar. Invariant conformal metrics on $\mathbb{S}^{n}$. Trans. Amer. Math. Soc. 363 (2011) 5649-5661. MR 2817403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tobias Holck Colding and William P. Minicozzi II. Minimal surfaces in three-manifolds. Graduate Studies in Mathematics 121 (2011) 233-260.
Book volume table of contents
View Article: PDF

[19] Tobias Holck Colding and William P. Minicozzi II. Weak convergence, compactness and applications. Graduate Studies in Mathematics 121 (2011) 105-131.
Book volume table of contents
View Article: PDF

[20] Tobias Holck Colding and William P. Minicozzi II. The beginning of the theory. Graduate Studies in Mathematics 121 (2011) 1-63.
Book volume table of contents
View Article: PDF

[21] Tobias Holck Colding and William P. Minicozzi II. Curvature estimates and consequences. Graduate Studies in Mathematics 121 (2011) 65-103.
Book volume table of contents
View Article: PDF

[22] Tobias Holck Colding and William P. Minicozzi II. Min-max constructions. Graduate Studies in Mathematics 121 (2011) 163-200.
Book volume table of contents
View Article: PDF

[23] Tobias Holck Colding and William P. Minicozzi II. Exercises. Graduate Studies in Mathematics 121 (2011) 295-298.
Book volume table of contents
View Article: PDF

[24] Tobias Holck Colding and William P. Minicozzi II. A Course in Minimal Surfaces. Graduate Studies in Mathematics 121 (2011) MR MR2780140.
Book volume table of contents

[25] Tobias Holck Colding and William P. Minicozzi II. Existence results. Graduate Studies in Mathematics 121 (2011) 133-162.
Book volume table of contents
View Article: PDF

[26] Tobias Holck Colding and William P. Minicozzi II. Embedded solutions of the Plateau problem. Graduate Studies in Mathematics 121 (2011) 201-232.
Book volume table of contents
View Article: PDF

[27] Tobias Holck Colding and William P. Minicozzi II. The structure of embedded minimal surfaces. Graduate Studies in Mathematics 121 (2011) 261-294.
Book volume table of contents
View Article: PDF

[28] William H. Meeks III and Joaquín Pérez. The classical theory of minimal surfaces. Bull. Amer. Math. Soc. 48 (2011) 325-407. MR 2801776.
Abstract, references, and article information   
View Article: PDF

[29] José M. Espinar and Harold Rosenberg. A Colding-Minicozzi stability inequality and its applications. Trans. Amer. Math. Soc. 363 (2011) 2447-2465. MR 2763722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Filippo Morabito. A Costa-Hoffman-Meeks type surface in $\mathbb H^{2} \times\mathbb R $. Trans. Amer. Math. Soc. 363 (2011) 1-36. MR 2719669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 64 found      Go to page: 1 2 3